MathSciNet Relay Station
MathSciNet bibliographic data
MR2101874 (2005g:39031) 39A12 (34B15)
Atici, F. M.; Cabada, A.; Chyan, C. J.; Kaymakçalan, B. Nagumo type existence results for second-order nonlinear dynamic BVPs. Nonlinear Anal. 60 (2005), no. 2, 209–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement